| Model Number |
E2750 |
| Medical Device Problem Code |
Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/10/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date of initial report: 09/22/2016.Evaluation of the incident pencil confirmed the customer's report.The cause is due to an assembly related failure.
Event or Problem Description
The customer reported that prior to use on a patient, the coag button was stiff and the device did not activate by pressing the button.There was no patient involvement.A new device was used to continue.Initial evaluation by medtronic found the pencil to intermittently latch on in the coag mode when the rocker switch was pressed.
Additional Manufacturer Narrative
(b)(4).The reported condition that the device did not activate was not confirmed.An additional failure of a latch-on condition was found during the investigation.Per engineering investigation, the ¿latch on¿ condition was caused by interference between the rocker component and the rocker window in which it moves.The width of the rocker was found to be larger than the width of the rocker window.The width of the rocker window is formed by the ultrasonic welding of the two body housing components.Corrective action is being issued.